# SDR DL757050826

- Difficulty date: December 25, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 44,381 hours, 20,414 cycles
- Engine: Pwa PW2037
- Engine time: 55,459 hours, 28,027 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716303
- Condition: Unknown
- Location: Nr 1
- Part time: 55,459 hours, 28,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER T/O HAD AN INDICATION OF LEFT ENGINE FIRE WARNING.  RAN QRH PROCEDURE.  NUMBER 1 ENGINE WAS SHUT DOWN INFLIGHT AND THE FIRE HANDLE WAS PULLED.  NO BOTTLES WERE FIRED.  FOUND BURN EVIDENCE AT NR 21 FUEL NOZZLE.  REPLACED ALL NOZZLES AND MANIFOLDS.
